Hey Buckeye Ralph...

Discussion in 'Fibromyalgia Main Forum' started by tonakay, Sep 14, 2005.

  1. tonakay

    tonakay New Member

    Saw you have hormone work in your profile so thought I'd throw a question at you. I had a total hyster in '01 and have worn an estraderm patch ever since. The last time I got my yearly script Dr. G told me when I am 50 (2 yrs) he wants me off of it. He says by then the risks out weigh the benefits.

    So my question is, what all side effects will I have when I tear this patch off? Also (oops two questions) what about using something like Black Cohosh?

    Thanks Ralph!
    Tona
  2. tonakay

    tonakay New Member

  3. tonakay

    tonakay New Member

    does this mean I will have withdrawal right away or slowly as the estragen from the patch goes Ka'foot? I'm asking this because I'm thinking of dumping the patch now instead of waiting two years..... but not sure if I'm ready to go nuts and have the hot flashes and whatever else is associated with no estragen. You talk about the adrenals... is that something that goes right with the estragen.... I'm lost Ralph, you know buckeyes are worthless nuts..lol

    Just trying to cover all my bases, I'm going through a real rough down time and don't want to take any AD's, tried cymbalta for two months and said fooey on that, don't want to be hooked on AD's for every day problems. Ok enough of this, thanks for always answering me..

    hugz
    Tona
    [This Message was Edited on 09/16/2005]
  4. tonakay

    tonakay New Member

  5. sunflowergirl

    sunflowergirl Well-Known Member

    After being on estrogen replacement for almost l0 years I had to go off cold turkey. What a nightmare. 40 or more hot flashes a day. I tried Black cohosh, evening primrose, soy products, but what seemed to help me the most was dong quai. You can buy it at any drug store.
  6. tonakay

    tonakay New Member

    did you have a total hyster? So that was the withdrawal effects you had from ripping off the patch? To me it seems like damned if you do and damned if you don't with HRT.. Jeez I'm confused on what to do.
  7. sunflowergirl

    sunflowergirl Well-Known Member

    No hysterectomy for me. My last period was when I was 40 and went a couple of years in misery and then my doctor started me on the pills. I started bleeding and my doctor said I needed to go off the pill.

    I have to say, taking the estrogen kept me feeling younger and looking younger. The FM advanced very quickly after I was off the estrogen. I have actually considered taking natural hormones from the health food store even at my age.
  8. tonakay

    tonakay New Member

    do I need to be off the patch to figure out how my atrenals are doing?